# SDR DL777091090

- Difficulty date: June 27, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 34,641 hours, 4,236 cycles
- Engine: Pwa PW4060
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO/RTB DUE TO MLG STEERING WARNING.  FWD TO MCO AND PLAC PER MEL 32-53-01.   REPLACED LT MLG STEERING ACTUATOR PER M/M. OPS CK AND LEAK C GOOD. MCO/PLAC REMOVED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
